Nonparametric estimators of a regression function with circular response and R^d-valued predictor are considered in this work. Local polynomial estimators are proposed and studied. Expressions for the asymptotic conditional bias and variance of these estimators are derived, and some guidelines to select asymptotically optimal local bandwidth matrices are also provided. The finite sample behavior of the proposed estimators is assessed through simulations, and their performance is also illustrated with a real data set.
Nonparametric multiple regression estimation for circular response / Meilán-Vila, Andrea; Francisco-Fernández, Mario; Crujeiras, Rosa M.; Panzera, Agnese. - In: TEST. - ISSN 1133-0686. - STAMPA. - 30:(2021), pp. 650-672. [10.1007/s11749-020-00736-w]
Nonparametric multiple regression estimation for circular response
Panzera, Agnese
2021
Abstract
Nonparametric estimators of a regression function with circular response and R^d-valued predictor are considered in this work. Local polynomial estimators are proposed and studied. Expressions for the asymptotic conditional bias and variance of these estimators are derived, and some guidelines to select asymptotically optimal local bandwidth matrices are also provided. The finite sample behavior of the proposed estimators is assessed through simulations, and their performance is also illustrated with a real data set.File | Dimensione | Formato | |
---|---|---|---|
TEST2021.pdf
Accesso chiuso
Tipologia:
Pdf editoriale (Version of record)
Licenza:
Tutti i diritti riservati
Dimensione
668.79 kB
Formato
Adobe PDF
|
668.79 kB | Adobe PDF | Richiedi una copia |
I documenti in FLORE sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.